# SDR MWEA060239

- Difficulty date: October 13, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 5936038501
- Condition: Chafed
- Location: Bs 1401 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOOR CUT OUT THRESHOLD SUPPORT VERTICAL WEB, LONGERON 28 RIGHT, Y 640-690 X-15 CENTER.
